# SDR UALA2013011600267

- Difficulty date: January 15, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 52,195 hours, 6,431 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 285W00271
- Part serial: 167
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN SYSTEMS CONTROL PANEL AT 1L UNABLE TO CONTROL TEMP OR LIGHTS.  CSCP L1 GIVING INVALID DATA L2 CACP WORKING & CONTROLLING THE LIGHT NORMAL.  REPLACED ZMU1, ALL LIGHTS CONTROLLABLE.
